Tags:

Well the title says is all…I get crazy, horrible side effects from Lyrica.

My quest for relief from nephropathy continues.  I was taking 200mg of Gabapentin for the painful neuropathy in my feet and it wasn’t helping.  Since I know I have side effects from higher dosages of that medication, I decided to try Lyrica.  I took a half the dose (50 mg) the doctor recommended me starting with (which was low) and was fine the first 3 days, although it did nothing for the neuropathy.

Last night around dinner time, I noticed I was having trouble focusing on doing basic tasks.  Then this morning, I woke up super depressed.  I am very thankful Tom was home and he took care of things around the house and got the girls to church and then came back and stayed with me.  I couldn’t stop crying and was so depressed, when I have absolutely nothing to be depressed it about.  I just hate it!

So today consisted of lots of praying, crying, reading and watching TV.  It’s 6:30 pm right now and I can tell the medication is slowly starting to get out of my system as I haven’t cried in almost 7 hours and I don’t feel as hopeless and depressed.

The Dr. on-call said I could take the Gabapentin tonight or not take anything, since they were both for such a short time and such low doses.  So my plan is to not take anything.  I’m going to try the tens machine on my feet and also look into acupuncture next.

In other news, school started for the girls on Tuesday and it was a great week for all 3 of them! 🙂

Tags:

Would you like to receive an email each time I post?

Please enter your email address below.


You have Successfully Subscribed!